# SDR AALA202106219025

- Difficulty date: June 19, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 78,357 hours, 10,078 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: L2 Lavator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR OF LAVATORY AT DOOR 2L GETS STUCK AND DIFFICULT TO OPEN FROM INSIDE THE LAVATORY. LUBED AND ADJUSTED LAVATORY 2F-1L DOOR AND OPERATIONS CHECKED NORMAL PER CMM 25-45-80.
